better fake or gone?

Discussion in 'Suicidal Thoughts and Feelings' started by usernamesake, Oct 26, 2007.

Thread Status:
Not open for further replies.
  1. usernamesake

    usernamesake Member

    I tell myself not to entertain thoughts of suicide and generally thinking about stuff that gets me down. But its not like im entertaining thoughts of suicide,its not like im deliberately thinking ok let me think of suicide..i cant help it if its just coming to me and my head has... i dont know how many characters by now. I am my own therapy sometimes and talk myself out of things...it works, seems fine for a moment and then the next im as confused as when i started. Its torturous living with myself. I think, then i get lost in those thoughts that are endless, then I cry and engage in self pity and then get angry for doing it and shout at myself, then immediately console myself and it happens all over again in a circle round and round. Then i get some wierd tingling over my whole body, head buzz and my knees give up and buckle and i cant feel nothing for a while.It really does get difficult to take in air and then i panic and gets even worse and I look at myself from someone elses eye and think what a pathetic mess i am and when did what go wrong that i am sitting on the bathroom floor crying so hard yet so softly so no one hears. Then i walk out cooly even tho it hurts like hell to smile. FAKE
     
  2. Esmeralda

    Esmeralda Well-Known Member

    You are having panic attacks. I have had them before and thought they were heart attacks. You can see someone who can give you medication for that. You also may be having intrusive thoughts (thoughts that seem like they aren't your own) which I used to do a LOT. Zoloft helps me with those, as it can be a subtle form of OCD. The less I indulge in these thoughts, the better. I put them out of my mind, tell myself to stop having stupid thoughts, and try to do something to distract myself, but you probably could really benefit from medication. Sometimes (as with me) the wrong meds can increase these these thoughts (Wellbutrin did this to me), so if they do, stop taking them IMMEDIATELY and call your doc to get some new ones. IMO, this sounds like something easily treated with the right meds.
     
  3. Aaron

    Aaron Well-Known Member

    I't may be a good idea for you to see a Doc/GP regarding this,they could be able to help via meds,i have some symptoms similar to yours only my 'attacks' can last for days sometimes.
     
Thread Status:
Not open for further replies.